| Model Number |
E SERIES |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to pace.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During the investigation the technician discovered that the customer attempted repair of the device.As a result of the device being tampered with, root cause could not be firmly established.The lcd color cable was replaced and a system interconnection cable was reconnected as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.